# SDR DHL2004873516

- Difficulty date: November 3, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD SLOT DOOR SKIN CRACKED 0.500, STA XS 478.897 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1, SRM 57-3-3 FIG 21.  REMOVED LEFT OUTBOARD SLOT DOOR SKIN IAW SRM 51-1-21 PG 1.  FABRICATED NEW SKIN (AL2024-T6 0.050) IAW SRM 57-3-3 FIG 21.  CLEANED, TREATED AND PRIMED AREA AND SKIN INNER FACE IAW SRM 51-1-8B.  INSTALLED NEW SKIN TO LEFT OUTBOARD SLOT DOOR IAW SRM 51-1-21 PG 1.
